Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2011, Article ID 350382, 21 pages
Research Article

On the One Dimensional Poisson Random Geometric Graph

Institut Télécom, Télécom ParisTech, CNRS LTCI, 75634 Paris, France

Received 24 March 2011; Revised 20 July 2011; Accepted 22 July 2011

Academic Editor: Kelvin K. W. Yau

Copyright © 2011 L. Decreusefond and E. Ferraz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • A. Vergne, L. Decreusefond, and P. Martins, “Reduction algorithm for simplicial complexes,” 2013 Proceedings IEEE INFOCOM, pp. 475–479, . View at Publisher · View at Google Scholar
  • Ferraz, Randriambololona, Decreusefond, and Vergne, “Simplicial homology of random configurations,” Advances in Applied Probability, vol. 46, no. 2, pp. 325–347, 2014. View at Publisher · View at Google Scholar
  • Sascha Bachmann, “Concentration for Poisson functionals: Component counts in random geometric graphs,” Stochastic Processes And Their Applications, vol. 126, no. 5, pp. 1306–1330, 2016. View at Publisher · View at Google Scholar